RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 5, Pages 591–598 (Mi mz6967)  

This article is cited in 1 scientific paper (total in 1 paper)

On the convergence of linear operators of the class $S_m$

R. M. Min'kova, Yu. A. Shashkin

Ural State University

Abstract: We give a necessary and sufficient condition for the convergence of sequences of operators of the class $S_m$ to a single operator.

Full text: PDF file (508 kB)

English version:
Mathematical Notes, 1969, 6:5, 816–820

Bibliographic databases:

UDC: 517.5
Received: 14.10.1968

Citation: R. M. Min'kova, Yu. A. Shashkin, “On the convergence of linear operators of the class $S_m$”, Mat. Zametki, 6:5 (1969), 591–598; Math. Notes, 6:5 (1969), 816–820

Citation in format AMSBIB
\Bibitem{MinSha69}
\by R.~M.~Min'kova, Yu.~A.~Shashkin
\paper On the convergence of linear operators of the class $S_m$
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 5
\pages 591--598
\mathnet{http://mi.mathnet.ru/mz6967}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=259445}
\zmath{https://zbmath.org/?q=an:0189.43103}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 5
\pages 816--820
\crossref{https://doi.org/10.1007/BF01101410}


Linking options:
  • http://mi.mathnet.ru/eng/mz6967
  • http://mi.mathnet.ru/eng/mz/v6/i5/p591

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Kutateladze, A. M. Rubinov, “Minkowski duality and its applications”, Russian Math. Surveys, 27:3 (1972), 137–191  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:146
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020